# SDR IPXA2017030314652

- Difficulty date: February 13, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E SKIN SPLICE STRAP IS CRACKED AT XOS. 905.5.  REMOVED, FABRICATED, AND REPLACED SKIN SPLICE STRAP IAW DWG ARB3954, AND SRM 51-33-01.
